# SDR MASA97069

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120178
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SHUTTLE 5560 - CLT-GNV - UPON DEPLANING PASSENGERS IN GNV, THE AIRSTAIR DOOR WAS FOUND DIFFICULT TO OPEN.  MAINTENANCE ADJUSTED THE DOOR, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
